| Catalog Number |
365017 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd vacutainer® urinalysis preservative urine tube, an unspecified number of units underfill.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
B.3: date of event is unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary bd did not receive any samples or photos for investigation.A visual inspection was conducted on 100 retained samples, confirming that the hemogard closure assembly was correctly assembled and placed on the tubes.Functional tests were performed on 10 retained samples, and all tubes were found to be within specification limits with no issues identified.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: underfill.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description